# SDR R61A201810271092

- Difficulty date: October 10, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 22,525 hours, 15,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17087556401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOCATED ON L2 DOOR BEAM AS MARKED CENTER SEAL REST PN 170-87556-401 FOUND TO BE CORRODED. DRILLED NEW L2 BEAM AND CENTER SEAL REST REF SRM 51-4-02 AND APPLIED ALODINE REF SRM 51-232-04. INSTALLED NEW L2 BEAM AND CENTER SEAL REST REF SRM 51-40-08. L2 BEAM P/N 170-65703-003 INSTALLED NEW CENTER SEAL REST PN 170-87556-401 REF SRM 51-40-08 APPLIED SURFACE PROTECTION REF SRM 51-23-06, CPM 51-25-00. AIRCRAFT REMAINS IN HEAVY CHECK.
